# SDR ASAA2022071039025

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,814 hours, 14,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOR EMERGENCY LIGHT CHECK, FOUND LIGHTS OUT AT SEATS 20C AND 23C, AND L/H AFT OVERWING EMERGENCY EXIT LIGHTS. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK OF M1670 REF B737-800 AMM 33-51-06-960-805. EMERGENCY LT OPS AT 20C, 23C, AND L/H AFT OVERWING EXIT NOW CHECK GOOD. ALL EMERGENCY LT'S OP CHECK GOOD.
